# SDR CALA2021012500086

- Difficulty date: January 24, 2021
- Submitted: January 25, 2021
- Operation: Air carrier
- Aircraft: N45956
- Make and model: Boeing 787-9
- Aircraft serial: 40918
- Aircraft time: 24,687 hours, 2,482 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 0204338101
- Condition: Damaged
- Location: Seat 4d
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

4D LT SEAT MOUNTED EMERGENCY LT FOUND DAMAGED,   REPLACED 4D LT SEAT MOUNTED EMERGENCY LT AND PERFORMED OPERATIONS TEST FOUND NORMAL REFER CMM 25-25-76 REV 2 & AMM 33-51-00-00C-320A REV 143.
